# SDR SWAA2021101815480

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE LOCATED BTW ORSS 261 TO ORSS 297 LT WING. REMOVED WEB TRAILING EDGE IAW SRM 51-40-02.  PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FURTHER DAMAGE  DRILLED NEW WEB TRAILING EDGE IAW SRM 51-40-05.  APPLIED PROTECTIVE TREATMENT ON ALL OPEN HOLES NEW WEB IAW B737-700 SRM 51-20-01. NSTALLED WEB TRAILING EDGE IAW SRM 51-40-02, AND DWG 115A2512 SHEET 5 REV B.
